Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child having fever, headache, vomiting. Not responding to tylenol. What to do now?

My five year old came home from school with a headache , very tired and a low fever (101). Later that day he puked a few times and had a hard time staying awake. He was fine the next day until early after noon when his fever went up again (102) , I got it down to 100 after Tylenol and a lukewarm bath. Now its almost 2:30 in the morning and his fever has spiked up to 103.9 with severe headache, nausea , chills, very lethargic and whole body aches. I gave him some more Tylenol, but what do I do if doesnt go down or spikes up again?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child is having a viral illness.

There will be high grade fever for the initial 3 to 4 days inpite of giving Tylenol.

I advise you to give Tylenol in prescribed dosage every 6th hourly depending on the presence of fever and do tepid sponding with lukewarm water if there is high grade fever after 10 minutes of giving Tylenol.

Give plenty of oral fluids to maintain hydration.

Give proper rest to the child.

And physical examination by the doctor is important to rule out the focus of any infection and to assess the child general condition.

Therefore I advise you to consult your Pediatrician for the management of your child fever.

Hope I have answered your query, if you have any assistance in the future please feel free to consult me.

Wish your child a speedy recovery.

Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor